# SDR SWAA2025022089840

- Difficulty date: January 26, 2025
- Submitted: February 20, 2025
- Operation: Air carrier
- Aircraft: N7723E
- Make and model: Boeing 737-76N
- Aircraft serial: 32670
- Aircraft time: 58,504 hours, 30,432 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT A24-77 FORWARD PIT. VERTICAL INTERCOSTAL AT STATION 480+15 BETWEEN STRINGERS 23L AND 25L CRACKED AT UPPER EDGE.  BLENDED DAMAGE IAW SRM 51-10-02-0G-0.  FOUND ADJACENT TO BLEND .040'; LOSS .007'; REMAINING .033' USING NDT TO VERIFY IN STEP 5.  UPON FURTHER INVESTIGATION FOUND INTERCOSTAL TO BE OUT OF LIMITS IAW SRM 53-00-04-1A-1 UT IAW B737 NDT PART 4; 51-00-00 PROC 2. ADJACENT TO BLEND .040'; LOSS .007'; REMAINING .033'.  REMOVED; LOCATED & DRILL HOLES NEW FORMED ANGLE IAW SRM 51-40-05-0G-0 AND SRM SRM 51-40-02-0G-0  PERFORMED COMFORMITY INSPECTION OF NEW PART AND VERIFIED INTERCOSTAL P/N 143A9403-14 COMFORME TO SPECIFICATIONS FOUND IN BOEINGDWG 143A9403 REV:-.  MIX SEALANT 870 B 1/2 APPLIED FAY SEAL TO INTERCOSTAL AT 2.00 PM SQUEEZE -OUT 1/2 HRS CURE TIME 20 HRS AND INSTALLED INTERCOSTAL ALL FASTENERS BEFORE SQUEEZE OUT TIME IAW SRM 51-40-02-0G-0 AND DWG 143A7550 REV: A.
